When I started birth control, I was on Loestrin Fe. But that got expensive so they switched me to microgestin Fe 1/20. That was 7 months ago. The second month on that they screwed my prescription up and gave me the 21 day pills. I was on that for 3 months. When I got it switched to 21 white pills and 7 brown pills, I stopped getting my period, which was 3 months ago. I take it every day religiously so I don't know why I could not be getting it. I don't have sex that often and when I do, it's always protected and while I'm on the white pills. I decided to not take my brown pills this week to see what would happen. I am going to call my doctor next week to talk about it. Should I be really worried about it?
You don't have to worry the week you aren't taking the white pills, you are protected all month. The brown pills are just sugar pills with a little bit of iron. It shouldn't make a difference in how your body responds. They are just there to keep you in the habit of taking a pill every day. Its not unusual to skip a period once in a while when on the pills. But this is getting long now. I think you're smart and calling the dr about it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 May 2015 • 1 answer
Updated 10 Jan 2015 • 1 answer
Updated 31 May 2015 • 2 answers
Updated 1 Aug 2018 • 1 answer
Posted 15 days ago • 0 answers